# SDR SWAA2022071929796

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 43,588 hours, 26,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT LENS COVER MISSING BETWEEN 6 ABC AND 7 ABC / [01] INSTALLED EMERGENCY FLOODLIGHT LENSE COVER BTWEEN 6ABC & 7ABC PER AMM 33-51-03
